# SDR 8HBR20170317001

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N351JD
- Make and model: Robsin R22BETAII
- Aircraft serial: 2707
- Aircraft time: 8,267 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: A0166
- Part serial: 3362
- Condition: Flaking
- Location: Main Rotor
- Part time: 888 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE PAINT CHIPPING AND FLAKING, SPECIFICALLY AFTER AIRCRAFT HAS FLOWN DURING RAINY CONDITIONS. ROTOR BLADE BOND LINE EXPOSED AND BOND LINE SEALANT SEPARATING FROM BLADE, REQUIRING RESEALING OF ROTOR BLADE BOND LINE.
